# SDR DL75E091065

- Difficulty date: June 4, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N721TW
- Make and model: Boeing 757231
- Aircraft serial: 29954
- Aircraft time: 31,943 hours, 11,257 cycles
- Engine: Pwa PW2037
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Generator
- Condition: Malfunctioned
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: H, J
- Precautionary procedure: D

## Discrepancy

LEFT ENG DRIVEN GEN DOES NOT POWER ELECTRICAL SYSTEM AFTER LEFT ENG START APU WAS SHUTDOWN AND ALL ELECTRICAL POWER WAS LOST.  CA-LT/RT GEN SHOWS GCU ON BPCU. CLEAR BPCU AND RESEAT LT GCU - RAN LT AND RT ENG GEN OPS AND INDICATION NORMAL OIL  LEVEL NORMAL ON LT IDG.  ETOPS CATEGORY 'E': PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS
